# SDR UALA2011041801889

- Difficulty date: April 16, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 29,667 hours, 13,293 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 101
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED F/O'S O2 MASK PER AMM, NO HELP.  REPLACED F/O'S ACP CHECKS NORMAL.
